Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 341, NWS North Platte, NE

August 26, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 26, 2014, 6:44 PM MDT for Sheridan County, Nebraska. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2014, 6:44 PM MDT (00:44 UTC)
Expired
Aug 26, 2014, 7:15 PM MDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 133 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 6:45 PM MDTHAIL 118 Nw Rushville, NEQUITE A BIT OF SMALLER MARBEL SIZE HAIL AS WELL.
Aug 26, 6:48 PM MDTHAIL 0.8819 Nnw Rushville, NE
Aug 26, 6:57 PM MDTHAIL 0.8820 Nnw Rushville, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KLBF 270044
SVRLBF
NEC161-270115-
/O.NEW.KLBF.SV.W.0341.140827T0044Z-140827T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM MDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 715 PM MDT

* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF PINE RIDGE...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  NORTHWESTERN SHERIDAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AND WHITE CLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10227 4300 10228 4284 10263 4295 10280
      4298 10280 4300 10280
TIME...MOT...LOC 0044Z 222DEG 23KT 4297 10264

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
862 
WWUS53 KLBF 270100
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT TUE AUG 26 2014

NEC161-270115-
/O.CON.KLBF.SV.W.0341.000000T0000Z-140827T0115Z/
SHERIDAN NE-
700 PM MDT TUE AUG 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 715 PM MDT...

AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINE RIDGE...
AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10227 4300 10228 4284 10263 4295 10280
      4298 10280 4300 10280
TIME...MOT...LOC 0101Z 209DEG 21KT 4298 10256

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
586 
WWUS53 KLBF 270113
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT TUE AUG 26 2014

NEC161-270123-
/O.EXP.KLBF.SV.W.0341.000000T0000Z-140827T0115Z/
SHERIDAN NE-
713 PM MDT TUE AUG 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
WILL EXPIRE AT 815 PM CDT/715 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM. ALSO...OTHER STORMS ARE MOVING INTO SHERIDAN COUNTY 
THAT MAY STRENGTHEN.

LAT...LON 4300 10227 4300 10228 4284 10263 4295 10280
      4298 10280 4300 10280
TIME...MOT...LOC 0113Z 209DEG 21KT 4304 10251

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:46 PM MDT, 58 minutes earlier.

Area forecast discussion, Aug 26, 5:46 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT TUE AUG 26 2014

.SYNOPSIS...
ISSUED AT 253 PM CDT TUE AUG 26 2014

UPPER LEVEL FLOW OVER THE CONUS AS OF 19Z TUESDAY WAS DEFINED BY A
FLATTENED ZONAL RIDGE FROM THE GREAT PLAINS EASTWARD...AND A DEEP
AND AMPLIFIED TROUGH MOVING OVER THE GREAT BASIN. AT THE SFC A LEE
SIDE LOW WAS POSITIONED IN SOUTHWEST COLORADO WITH A WARM FRONT
SLOWLY NUDGING NORTHWARD INTO SOUTHWEST AND CENTRAL KANSAS. A WEAK
LEE SIDE TROUGH EXTENDS JUST EAST OF THE FRONT RANGE TO THE NEBRASKA
PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 253 PM CDT TUE AUG 26 2014

THE REMAINDER OF THIS AFTERNOON WILL BE QUIET ACROSS MOST OF THE
AREA. A CU FIELD CONTINUES TO DEEPEN ALONG A WEAK MID LEVEL FGEN
BAND NEAR THE PINE RIDGE. A FEW SHOWERS AND STORMS MAY DEVELOP AND
IMPACT THE NORTHWEST CORNER OF THE CWA. THE SHORTWAVE TROUGH
EXPECTED TO HELP FUEL SHOWER AND THUNDERSTORMS ACROSS THE CWA
TONIGHT IS STILL WELL OFF TO THE SOUTHWEST. WIDESPREAD POPS
FILTER INTO THE FORECAST AS THE SHORTWAVE APPROACHES AREA...WITH
LIKELY POPS STEADILY INTRODUCED AFTER 3Z AS SHOWERS AND STORMS MOVE
OUT OF EASTERN COLORADO AND NORTHWEST KANSAS. EXPECTING MORE
WIDESPREAD RAINFALL THAN MONDAY NIGHT DUE TO BETTER UPPER LEVEL
SUPPORT...HIGHLIGHTED BY A COUPLED JET STRUCTURE ALOFT WHICH WILL
HELP SUPPORT BROAD SUSTAINED LIFT. A SURGE OF MONSOONAL MOISTURE IS
ALSO SHOWN IN THE MODELS AS SOUTHWEST FLOW INCREASES...PUSHING PWATS
TO AROUND 2 STANDARD DEVIATIONS ABOVE NORMAL TONIGHT.

THE ATMOSPHERE OVER THE CENTRAL PLAINS WILL BE PRIMED FOR
POTENTIALLY HEAVY RAINFALL...GIVEN A DEEP WARM CLOUD LAYER ABOVE 10K
FEET...SKINNY CAPE PROFILE...AND AMPLE DEEP MOISTURE. THE MAIN
FORECAST CHALLENGE FOR TONIGHT WILL BE PINPOINTING WHERE THE
HEAVIEST RAINFALL WILL OCCUR. RIGHT NOW EXPECTING THE FOCUS TO BE
ALONG AND NORTH OF THE JUXTAPOSITION OF THE H85 FRONT AND NOSE OF
NOCTURNAL LLJ. THIS WOULD PLACE THE HEAVIER RAINFALL JUST A LITTLE
FURTHER NORTH THAN MONDAY NIGHT...BUT STILL GENERALLY SOUTH AND EAST
OF AN IMPERIAL TO O'NEILL LINE...WITH THE AXIS OF HEAVY RAIN
SHIFTING FROM WEST TO EAST ACROSS THE STATE AS THE LLJ VEERS
OVERNIGHT. QPF GRIDS REFLECT THIS TREND WITH A 1"+ SWATH FROM
SOUTHWEST INTO CENTRAL NEBRASKA BETWEEN 06Z AND 18Z WEDNESDAY.
LOCALIZED HEAVIER AMOUNTS ARE LIKELY.

LIKELY POPS FOR MUCH OF THE DAY WEDNESDAY WITH MOIST LOW LEVEL FLOW
BECOMING EASTERLY AND UPSLOPE. OVERALL COVERAGE MAY TEMPORARILY
DECREASE DUE TO SUBSIDENCE IN THE WAKE OF THE DEPARTING SHORTWAVE
TROUGH FROM TUESDAY NIGHT. HOWEVER SYNOPTIC SCALE LIFT SHOULD BECOME
PREVALENT AGAIN BY MID TO LATE AFTERNOON AS THE WESTERN CONUS TROUGH
MOVES OVER THE COLORADO ROCKIES. FOCUS FOR HIGHER QPF BECOMES MORE
DIFFICULT TO DISCERN AS THE MODELS ARE NOT IN BEST AGREEMENT.
CURRENT TREND IS FOR THE AXIS OF HEAVIER RAIN TO SHIFT NORTH ALONG A
MID-LEVEL FGEN BAND INTO NORTHERN AND NORTHWEST NEBRASKA BY LATE IN
THE DAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 253 PM CDT TUE AUG 26 2014

MID AND LONG TERM MODELS IN FAIR AGREEMENT. WIDESPREAD MODERATE TO
HEAVY RAIN WAS RATHER ISOLATED LAST NIGHT. MODELS HAVE BEEN HAVING
PROBLEMS WITH PRECIPITATION AMOUNTS. WILL GENERALLY FOLLOW HPC
QPF. MONSOONAL MOISTURE WILL CONTINUE TO STREAM ACROSS FORECAST
AREA THROUGH THURSDAY AND THEN THE GULF IS TAPPED. THE UPPER LOW
WILL SLOWLY MEANDER EAST THROUGH MID WEEK WITH THE MOISTURE
FINALLY MOVING EAST OF THE FORECAST ARE BY FRIDAY. COOLER
TEMPERATURES WITH UPPER LOW PRODUCING CLOUD COVER OVER WESTERN
NEBRASKA. HIGHS IN THE 70S TO AROUND 80 WEDNESDAY THROUGH FRIDAY.
LOWS IN THE UPPER 50S AND LOW 60S. BEST DYNAMICS IN MID TERM WILL
FALL AROUND WEDNESDAY NIGHT INTO THURSDAY MORNING. HAVE TRIMMED
POPS BACK SOME TUESDAY NIGHT AND WEDNESDAY...ESPECIALLY TO THE
NORTHWEST. BOUNDARY ALONG KANSAS BORDER WEDNESDAY NIGHT WITH
DEEPENING SURFACE LOW AND STRONGER MID LEVEL WAVE MOVING OUT OF
TROUGH TO THE WEST HAVE ADDED MODERATE RAIN TO THE
GRIDS...GENERALLY EAST OF HIGHWAY 83 AS 850MB JET OF 35KTS +
DEVELOPS IN THE OVER NIGHT HOURS. STORMS CONTINUING THROUGH THE
DAY ON THURSDAY BUT DECREASING IN INTENSITY AND AREAL COVERAGE.
PRECIPITATION MOVING EAST THROUGH THE DAY ON FRIDAY AND ENDING
ACROSS THE FORECAST AREA FRIDAY EVENING. CHANCES OF PRECIPITATION
IN THE FORECAST THROUGH THE WEEKEND INTO THE FIRST OF NEXT WEEK AS
AN UPPER TROUGH CROSSES THE NORTHERN PLAINS. BEST CHANCES OF
PRECIPITATION MONDAY NIGHT AS COOL FRONT PUSHED SOUTH THROUGH THE
FORECAST AREA. GULF IS CLOSED OFF SO SYSTEM WILL HAVE TO WORK WITH
PACIFIC MOISTURE. HIGHS IN THE 80S SATURDAY AND SUNDAY AND FALLING
BACK INTO THE 70S THE FIRST OF THE WORK WEEK AS COOL FRONT MOVES
SOUTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 645 PM CDT TUE AUG 26 2014

THERE IS CONSIDERABLE VARIABILITY AMONG THE SHORT RANGE FORECAST
OUTPUT...PRIMARILY IN THE TIMING OF THE PRECIPITATION TONIGHT. A
CONSENSUS WOULD PUT THE LOCATION ALONG AND SOUTH OF A BBW-OGA LINE.
TIMING FOR THE RAIN REACHING LBF RANGES FROM 02Z TO 09Z. UNTIL
THINGS BEGIN DEVELOPING AND BECOME MORE PREDICTABLE...WE WILL PUT
THE ONSET TIME FOR BBW-LBF-OGA ABOUT 06Z AND ADJUST AS NEEDED. IT IS
UNLIKELY THAT THE RAIN WILL REACH AS FAR NORTH AS ONL-TIF-MHN-AIA.
THERE IS ENOUGH INSTABILITY THAT THUNDERSTORMS WILL BE THE TYPE...
AT LEAST INITIALLY WITH PERIODS OF HEAVY RAIN LIKELY RESTRICTING
VISIBILITY TO LESS THAN 3SM AND POSSIBLY LESS THAN 1/2SM. THE RAIN
WILL PROBABLY CONTINUE TO 15Z OR LATER WITH EMBEDDED THUNDERSTORMS
POSSIBLE.

OTHERWISE...THERE IS POTENTIAL FOR CEILING AT OR BELOW 1000 FEET AGL
IN NORTHERN NEBRASKA BY EARLY WEDNESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...MARTIN
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Aug 26, 2:28 PM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT TUE AUG 26 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-272030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CDT TUE AUG 26 2014 /228 PM MDT TUE AUG 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS CURRENTLY DEVELOPING NEAR THE COLORADO
FRONT RANGE AND SOUTHEAST WYOMING WILL MOVE INTO WESTERN AND NORTH
CENTRAL NEBRASKA LATE THIS EVENING AND INTO THE OVERNIGHT. A FEW
STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE
POSSIBLE...HOWEVER THE OVERALL SEVERE THREAT IS LOW. THE PRIMARY
THREAT WILL BE HEAVY RAINFALL WITH THE MAIN AREA OF CONCERN SOUTH
AND EAST OF A LINE FROM IMPERIAL TO O'NEILL. LOCALIZED FLOODING
WILL BE POSSIBLE IF THUNDERSTORMS WITH HEAVY RAINFALL REPEATEDLY
MOVE OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
WEDNESDAY NIGHT...WITH THE THREAT FOR HEAVY RAINFALL EXPANDING
NORTHWARD INTO NORTH CENTRAL AND NORTHWEST NEBRASKA. LOCALIZED
FLOODING WILL AGAIN BE POSSIBLE. SEVERE WEATHER IS NOT ANTICIPATED
AT THIS TIME.

THE AREA WILL BEGIN TO SLOWLY DRY OUT FROM WEST TO EAST ON
THURSDAY...HOWEVER A FEW STORMS WITH HEAVY RAINFALL WILL STILL BE
POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY THROUGH TUESDAY. THE
SEVERE THREAT IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER
SPOTTERS WITH RAIN GAUGES ARE ASKED TO RELAY RAINFALL REPORTS TO
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Aug 26, 5:41 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT TUE AUG 26 2014

NEZ004-270030-
SHERIDAN NE-
541 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
630 PM MDT...

AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAY SPRINGS...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  GORDON...
  CLINTON...
  WALGREN LAKE STATE RECREATION AREA...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  MOUNT MARIA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  LONE BUTTE...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  HOOVER LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 111.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Aug 26, 6:35 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM CDT TUE AUG 26 2014

NEZ004-270115-
SHERIDAN NE-
635 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 715 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF PINE RIDGE...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD AROUND 645 PM MDT.
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AND WHITE CLAY
AROUND 650 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.